# SDR SWAA2024013035893

- Difficulty date: December 28, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 65,073 hours, 38,942 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB WASTE COMPARTMENT BULKHEAD ATTACH ANGLE CRACKED BS867 LBL11 WL167.<[01] REMOVED AND REPLACED SUPPORT BRACKET WITH P/N 149A8109-114 LOT 1540507-1 LOCATED AT BS 867 LBL 11 WL 167 IAW SRM 51-40-02 DWG# 149A8102.;[02] VERIFIED CORRECTIVE ACTIONS. JOB COMPLETE.
